| Catalog Number |
140.1011 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 19.On (b)(6) 2026, the implant was removed upon patient¿s request.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.